Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Overdose of paracetamol, severe stomach pain, back pain, agrophobia. Suggestions?

Hi, I ve been taking about 10-15g of paracetamol every day for the last week...I used to cut myself, but have started harming myself this way instead. I haven t been sick or anything, had a couple of days when I had bad stomach side/back are aching a little...think I ve taken about 5g today so far..think there is 325mg of aspirin in each of the tablets I ve taken today too. Please don t just say go to docs...I m agoraphobic. Not quite sure what I m asking, or what I should do???
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Overdose on paracetamol is concerning. I hope you have consulted a physician regarding the same and are following up with the same person regularly to get yourself treated for this condition. I believe that you should also not be taking anything that would affect your gastric mucosa like aspirin, and hence I would advise you to consult a doctor so as to find out what is going on after giving the doctor a complete history and get a physical examination, lab testing as well as any imaging study needed to confirm your diagnosis. Over the counter medications to symptomatically help till you visit your doctor may be an alternative.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor